The nil Hecke ring and singularity of Schubert varieties.

Shrawan Kumar

Inventiones mathematicae (1996)

  • Volume: 123, Issue: 3, page 471-506
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Kumar, Shrawan. "The nil Hecke ring and singularity of Schubert varieties.." Inventiones mathematicae 123.3 (1996): 471-506. <http://eudml.org/doc/144357>.

@article{Kumar1996,
author = {Kumar, Shrawan},
journal = {Inventiones mathematicae},
keywords = {nil Hecke ring; singularity; Schubert varieties; smoothness of points},
number = {3},
pages = {471-506},
title = {The nil Hecke ring and singularity of Schubert varieties.},
url = {http://eudml.org/doc/144357},
volume = {123},
year = {1996},
}

TY - JOUR
AU - Kumar, Shrawan
TI - The nil Hecke ring and singularity of Schubert varieties.
JO - Inventiones mathematicae
PY - 1996
VL - 123
IS - 3
SP - 471
EP - 506
KW - nil Hecke ring; singularity; Schubert varieties; smoothness of points
UR - http://eudml.org/doc/144357
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.